Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Tingling in the throat, frequent burping. Taking zantac.History of gall bladder removal. Are these related?

now I have this fuzzy feeling in my jaw down to my chin , left side, with a tight feeling in my throat, burping all the time, with little relief. Taking ZANTAC some relief, Have been a long time gerd pt, on Nexium , have had oesphagitis in the past with bleeding,have had the scopes ect last one about 2 years ago. Had my gall bladder out 1 year ago,post op my gerd stopped, so have not had any nexium since. Reflux started again about 2 months ago only every now and then. Do have a neck problem, my gallbladder was intrahepatic, and upside down.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

For GERD you have to restart tab neksium along with prokinetic agent like domperidone

Few more tips for GERD:
1.Avoid fatty meals
2. Don’t lie down soon after meals for at least half hour
3.Take small and frequent meals, instead of full meals at a time
4. wear loose clothes
5. If you are overweight or obese do weight reduction with dieting and exercise

Removal of cholecystectomy is not related with GERD

I hope you are not taking analgesic of class NSAID, as they also lead to gastritis. If you are taking if feasible change them to either tramadol plus paracetamol or COX-2 inhibitor like etoricoxib

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor